# SDR SWAA001259

- Difficulty date: July 10, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N759GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 30544
- Aircraft time: 2,085 hours, 1,263 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bungee Cylinder
- Part number: 6547953
- Condition: Loose
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AFT CARGO DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  REPOSITIONED AFT CARGO DOOR BUNGEE CHORD, OPS CK GOOD PER MM.
